# SDR USAA2009101992812

- Difficulty date: September 22, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION FLOORBEAM UPPER CHORD AT BS 328 BETWEEN LBL 15 TO RBL 45.5.  REPAIRED FLOORBEAM UPPER CHORD AT BS 328 BETWEEN LBL 15 TO RBL 45.5 IAW B737 SRM 53-10-51 REPAIR 5.
